# SDR 122106N542CS1

- Difficulty date: December 21, 2006
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N542CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605523
- Aircraft time: 2,172 hours, 1,484 cycles
- Engine: Pwa PW545A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, THE CREW EXTENDED THE GEAR AND THE LT MAIN GEAR FAILED TO GET A SAFE DOWN AND LOCKED INDICATION.  CREW FOLLOWED CHECKLIST AND USED THE EMERGENCY BLOWDOWN SYSTEM, ABOUT 15 SECONDS LATER THE INDICATION WENT GREEN AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE IS TROUBLESHOOTING PROBLEM, THEY WERE UNABLE TO DUPLICATE PROBLEM ON THE GROUND.  AIRCRAFT WAS RETURNED TO SERVICE.  (3) FLIGHTS LATER THE PROBLEM REAPPEARED WHILE GOING INTO EGE, THE CREW DECLARED AN EMERGENCY AND DIVERTED.  THE AIRCRAFT LANDED WITH NO PROBLEMS AND LOCAL MAINTENANCE DETERMINED PROBLEM TO BE INDICATION ONLY.  AIRCRAFT WAS MOVED FOR FURTHER TROUBLESHOOTING.  FAULT DETERMINED TO BE A LOOSE CONNECTOR ON DOWN AND LOCKE
